Tennessee, 2013Ice Storm and Winter Weather in Tennessee, December 7 to 8, 2013
December 7 to 8, 2013 · NWS OHX · 12 events in 12 counties and zones
Moisture overrunning a stalled frontal boundary created widespread freezing rain across the northwestern half of Middle Tennessee from the late evening hours on December 7 into the morning of December 8. Since much of the ice accumulation that occurred on December 6 did not melt, these additional ice accumulations resulted in widespread tree damage and power outages across parts of northwest…
Every event with a place to put it; 12 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 1
- Injuries
- 0
- Property damage
- $145,000
- Crop damage
- None recorded
- Events
- 12
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Moisture overrunning a stalled frontal boundary created widespread freezing rain across the northwestern half of Middle Tennessee from the late evening hours on December 7 into the morning of December 8. Since much of the ice accumulation that occurred on December 6 did not melt, these additional ice accumulations resulted in widespread tree damage and power outages across parts of northwest Middle Tennessee.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before the first event at Dec 7, 6:10 PM CST, 2 hours 50 minutes earlier.
Area forecast discussion, Dec 7, 6:10 PM CST, 2 hours 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NASHVILLE TN
610 PM CST SAT DEC 7 2013
.DISCUSSION...
CURRENT FREEZING LINE IS ROUGHLY LOCATED ALONG THE TN/AK BORDER.
SOME REFLECTIVITY RETURN LOCATED OVER WESTERN TN BUT THE CLOSEST
PRECIP REPORTED SO FAR IS OVER EASTERN AR. LATEST OHX SOUNDING
DATA SUPPORTS A RATHER DRY SOUNDING ABOVE 800 MB.
STILL EXPECTING THE SFC TROUGH INVERSION TO DEVELOP LATER TONIGHT.
AS THIS HAPPENS...THE SOUTHERLY 850 MB FLOW WILL RAPIDLY INCREASE
ALONG WITH THE COMMENCEMENT OF OVERRUNNING PRECIPITATION. ENOUGH
WET BULB COOLING WILL ALLOW MUCH OF THE SOUNDING TO DROP BELOW THE
ZERO LINE...AT LEAST INITIALLY. THIS WILL THEREFORE SUPPORT THE
BRIEF ONSET OF SOME SLEET AND SNOW. HOWEVER...THE PRECIPITATION
SHOULD QUICKLY CHANGEOVER TO FREEZING RAIN...EXCEPT ACROSS OUR FAR
NW WHERE SLEET WILL CONTINUE FOR A WHILE LONGER.
SOUNDING PROGS SUGGEST THAT ALL AREAS...WITH THE EXCEPTION OF OUR
NORTHWESTERN AREAS...WILL SEE A DECREASE IN THE NORTHERLY SFC WIND
COMPONENT. THUS...IT STILL LOOKS AS THOUGH TEMPS WILL WARM ABOVE
FREEZING...FOR ALL BUT THE NW CORNER...AS WE MOVE TOWARD SUNRISE.
TEMPS ACROSS OUR NW CORNER SHOULD ALSO EVENTUALLY WARM ABOVE
FREEZING BUT IT MAY NOT HAPPEN UNTIL 10 AM OR SO. THE GOOD NEWS
IS THAT THE OVERALL QPF AMOUNTS WILL BE LIGHTER ACROSS OUR
NORTHWESTERN COUNTIES.
FOR NOW...NO CHANGES TO OUR FCST. WILL CONTINUE TO MONITOR RADAR
DEVELOPMENT. VWP PROFILES WILL BE ESPECIALLY INTERESTING AND WILL
GIVE US A HEADS UP AS TO WHEN THE OVERRUNNING STARTS TO RAMP UP.
&&
.PREV DISCUSSION... /ISSUED 543 PM CST SAT DEC 7 2013/
AVIATION 00Z DISCUSSION...
LOW CIGS IN PLACE THIS EVENING. CONDITIONS WILL ACTUALLY BEGIN TO
DETERIORATE AFT 06Z. SOUTHERLY 850 MB FLOW WILL INCREASE AS A LOW
LEVEL INVERTED TROUGH DEVELOPS OVER THE MID STATE. FREEZING LINE
IS CURRENTLY LOCATED ALONG THE TN/AL BORDER. THIS FEATURE WILL
SLOWLY WORK NORTHWARD OVERNIGHT. THE PRECIPITATION WILL BEGIN AS
PL AND POSSIBLY SN AS THE SOUNDING IS QUITE DRY ABOVE 800 MB AND
SOME EXTRA WET BULB COOLING IS LIKELY. HOWEVER...IT SHOULD QUICKLY
TRANSITION OVER TO FZRA. BY 12Z...THE INVERTED TROUGH WILL ALLOW
THE NORTHERLY SFC WIND COMPONENT TO DECREASE. THIS WILL HELP PUSH
THE FREEZING LINE NORTHWARD AND SHOULD SWITCH THE PRECIP OVER TO
RA AROUND 11Z-12Z AT CSV/BNA...15Z FOR CKV. RA WILL THEN CONTINUE
THROUGH THE REMAINDER OF THE TAF PD.
PREV DISCUSSION... /ISSUED 336 PM CST SAT DEC 7 2013/
SHORT TERM...
VERY CHILLY DAY ACROSS MIDDLE TENNESSEE WITH TEMPS AT THIS HOUR
STILL AT OR BELOW FREEZING AT ALL SURFACE OBSERVATIONS. THE COLD
SUBFREEZING SURFACE AIRMASS SETS THE STAGE FOR OUR NEXT WINTER
WEATHER EVENT...WHICH IS STILL ON TRACK FOR TONIGHT WITH GUIDANCE
ALL IN RELATIVELY GOOD AGREEMENT AND WINTER WEATHER ADVISORY
IN PLACE. LIGHT RADAR RETURNS BEGINNING TO SHOW UP ACROSS
ARKANSAS/MISSISSIPPI...AND THIS ACTIVITY IS EXPECTED TO INCREASE
AND SPREAD NORTHEASTWARD INTO THE CWA BY 03Z THEN BLOSSOM ACROSS THE
REST OF THE CWA BY 06Z AS WAA INCREASES AHEAD OF AN APPROACHING
JET MAX OVER THE PLAINS.
WITH THE SHALLOW SUBFREEZING SURFACE LAYER AND 2-6 DEGREE DEWPOINT
DEPRESSIONS...ALONG WITH CONSIDERABLE DRY AIR ALOFT...WET BULB
EFFECTS DUE TO PRECIPITATION DEVELOPING/FALLING THROUGH THESE
LAYERS SHOULD SUPPORT PRECIP BEGINNING AS A LIGHT SNOW/SLEET MIX
ALONG AND NORTH OF I-40 WITH MORE OF A LIGHT FREEZING RAIN/SLEET
MIX TO THE SOUTH. TOWARDS/AFTER MIDNIGHT...PRECIP WILL TRANSITION
TO LIGHT FREEZING RAIN AND SLEET THROUGHOUT THE ADVISORY AREA AS
925-650MB LAYER WARMS TO 5C. INCREASING WAA WILL FORCE SURFACE
FREEZING LINE NORTHWARD THROUGH THE NIGHT...CAUSING THE WINTRY MIX
TO CHANGEOVER TO RAIN FROM SOUTH TO NORTH. FREEZING LINE CURRENTLY
IS ANTICIPATED TO BE NEAR A HURRICANE MILLS-NASHVILLE-LAFAYETTE
LINE BY 12Z...WITH ALL AREAS EXPECTED TO RISE ABOVE FREEZING BY
15Z SUNDAY MORNING ENDING THE WINTER WX THREAT. LIGHT TO MODERATE
RAIN WILL THEN CONTINUE ACROSS MAINLY THE SOUTHEAST HALF OF THE
AREA DURING THE DAY ON SUNDAY.
ICE ACCUMULATIONS AROUND ONE TENTH TO PERHAPS TWO TENTHS OF AN
INCH IN THE ADVISORY AREA STILL APPEAR REASONABLE. THESE
RELATIVELY LOW AMOUNTS OF ICE SHOULD CAUSE MINIMAL IMPACT TO
TREES AND POWER LINES...BUT COULD CREATE SIGNIFICANT IMPACTS ON
BRIDGES AND OVERPASSES. HIGHEST ICE ACCUMS LOOK TO BE FOCUSED
ALONG A LOBELVILLE TO LAFAYETTE LINE...INCLUDING THE NASHVILLE
METRO...WHERE HIGHEST QPF COINCIDES WITH LONGEST PERIOD OF BELOW
FREEZING TEMPS. ALSO OF NOTE...SOUNDINGS DEPICT ELEVATED CAPE UP
TO 500J/KG OVERNIGHT SO A FEW THUNDERSTORMS CANNOT BE RULED
OUT...WHICH COULD LOCALLY RAISE SLEET OR FZRA ACCUMS.
SHAMBURGER
LONG TERM...
DEEP MOIST SOUTHWEST FLOW ALOFT WILL BE ONGOING SUNDAY NIGHT...AND
THE NEXT WAVE IN THE SERIES WILL PRODUCE WIDESPREAD
RAIN...ESPECIALLY EAST OF I 65. SUNDAY NIGHT RAINFALL AMOUNTS ARE
EXPECTED TO RANGE FROM UNDER ONE QUARTER INCH WEST TO AROUND ONE
INCH ON THE PLATEAU. WE DO NOT EXPECT ANY FLOODING PROBLEMS FROM
THIS ADDITIONAL RAINFALL...BUT RIVERS AND STREAMS WILL BE RUNNING
HIGHER THAN NORMAL FOR THIS TIME OF YEAR. THE RAIN WILL TAPER OFF
MONDAY. A GOOD DEAL OF CLOUDINESS WILL LINGER AND TEMPERATURES WILL
REMAIN BELOW NORMAL WITH HIGHS MONDAY IN THE LOW TO MID 40S.
FOR MONDAY NIGHT INTO TUESDAY...THERE IS POTENTIAL FOR MORE WINTRY
WX AS ANOTHER WAVE DEVELOPS IN THE SOUTHWEST FLOW. CONFIDENCE IS
VERY LOW WITH MODELS VARYING ON PRECIPITATION AMOUNTS AND THERMAL
PROFILES. WE WILL BLEND PREVIOUS FORECAST WITH THE 12Z GFS AND NAM.
THIS WOULD BRING A DECENT CHANCE FOR MIXED WINTRY PRECIP ACROSS THE
SOUTHEAST SECTION WITH GENERALLY LIGHT AMOUNTS OF SNOW AND SLEET
OVER THE NORTHWEST. AT THIS TIME...THIS LOOKS LIKE A LOW END
EVENT...PERHAPS ADVISORY LEVEL AT BEST. ADDITIONAL UPPER LEVEL
ENERGY WILL COME OVER THE AREA TUESDAY...PERHAPS GENERATING SOME
SCATTERED RAIN OR SNOW SHOWERS.
WEDNESDAY AND THURSDAY LOOK DRY WITH COLDER THAN NORMAL
TEMPERATURES. THURSDAY MORNING LOOKS THE COLDEST WITH HIGH PRESSURE
SETTLING IN. BNA SHOULD DROP TO THE LOW 20S...WITH TEENS IN RURAL
AREAS. BY THE WEEKEND...IT LOOKS LIKE UNSETTLED WEATHER WILL RETURN.
13
&&
.PRELIMINARY POINT TEMPS/POPS...
NASHVILLE 29 41 37 42 / 80 90 90 20
CLARKSVILLE 26 37 32 38 / 80 90 70 10
CROSSVILLE 30 45 41 44 / 80 100 100 80
COLUMBIA 30 42 38 44 / 80 90 90 40
LAWRENCEBURG 31 43 38 45 / 80 90 100 40
WAVERLY 28 38 33 40 / 80 90 70 10
&&
.OHX WATCHES/WARNINGS/ADVISORIES...
WINTER WEATHER ADVISORY FROM 9 PM THIS EVENING TO 9 AM CST
SUNDAY FOR TNZ005>011-022>034-056>060-062>066.
&&
21
Hazardous weather outlook, Dec 7, 2:29 PM CST, 6 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NASHVILLE TN
229 PM CST SAT DEC 7 2013
TNZ005>011-022>034-056>060-062>066-082030-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON-
HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-
SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-
WILLIAMSON-MAURY-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-
229 PM CST SAT DEC 7 2013
...WINTER WEATHER ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO
9 AM CST SUNDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
A MIX OF FREEZING RAIN AND SLEET IS EXPECTED TONIGHT ACROSS THE
NORTHERN TWO THIRDS OF MIDDLE TENNESSEE. THIS FROZEN
PRECIPITATION IS EXPECTED TO BEGIN AROUND 9 PM FOR AREAS SOUTH OF
THE INTERSTATE 40 CORRIDOR...THEN SPREAD NORTHWARD BY MIDNIGHT.
ICE ACCUMULATIONS BETWEEN ONE TENTH AND TWO TENTHS OF AN INCH ARE
EXPECTED. SOME TRAVEL HAZARDS ARE EXPECTED INTO SUNDAY MORNING.
MORE INFORMATION IS AVAILABLE ON THE INTERNET AT WEATHER.GOV OR
BY LISTENING TO NOAA WEATHER RADIO.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
LIGHT TO MODERATE RAIN WILL CONTINUE ACROSS SOUTHEAST HALF OF
MIDDLE TENNESSEE SUNDAY INTO MONDAY. TOTAL RAINFALL AMOUNTS OF 1
TO 3 INCHES WILL BE POSSIBLE...AND SOME LOCALIZED MINOR FLOODING
COULD OCCUR ESPECIALLY IN LOW LYING AND OTHER FLOOD PRONE AREAS.
ANOTHER ROUND OF LIGHT SLEET AND SNOW WILL BE POSSIBLE ACROSS
MIDDLE TENNESSEE MONDAY NIGHT INTO TUESDAY AS YET ANOTHER STORM
SYSTEM MOVES ACROSS THE REGION. ONLY MINOR ACCUMULATIONS...IF
ANY...ARE ANTICIPATED AT THIS TIME.
MORE INFORMATION IS AVAILABLE ON THE INTERNET AT WEATHER.GOV OR
BY LISTENING TO NOAA WEATHER RADIO.
.SPOTTER INFORMATION STATEMENT...
SPOTTERS AND LOCAL EMERGENCY MANAGEMENT OFFICIALS ARE ENCOURAGED
TO REPORT ANY ICE ACCUMULATIONS TO THE NATIONAL WEATHER SERVICE
IN NASHVILLE.
TNZ061-075-077>080-093>095-082030-
MARSHALL-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-
GILES-
229 PM CST SAT DEC 7 2013
THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
A MIX OF RAIN...FREEZING RAIN...AND SLEET IS POSSIBLE THIS EVENING
BEFORE CHANGING OVER TO ALL RAIN OVERNIGHT. LITTLE OR NO ICE
ACCUMULATION IS EXPECTED.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
LIGHT TO MODERATE RAIN WILL CONTINUE ACROSS SOUTHEAST HALF OF
MIDDLE TENNESSEE SUNDAY INTO MONDAY. TOTAL RAINFALL AMOUNTS OF 1
TO 3 INCHES WILL BE POSSIBLE...AND SOME LOCALIZED MINOR FLOODING
COULD OCCUR ESPECIALLY IN LOW LYING AND OTHER FLOOD PRONE AREAS.
ANOTHER ROUND OF LIGHT SLEET AND SNOW WILL BE POSSIBLE ACROSS
MIDDLE TENNESSEE MONDAY NIGHT INTO TUESDAY AS YET ANOTHER STORM
SYSTEM MOVES ACROSS THE REGION. ONLY MINOR ACCUMULATIONS...IF
ANY...ARE ANTICIPATED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTERS AND LOCAL EMERGENCY MANAGEMENT OFFICIALS ARE ENCOURAGED
TO REPORT ANY ICE ACCUMULATIONS TO THE NATIONAL WEATHER SERVICE
IN NASHVILLE.
55
Ice Storm, Benton
- When
- December 7, 9:00 PM CST to December 8, 9:00 AM CST
- Where
- Benton forecast zone
- Property damage
- $20,000
- Reported by
- Emergency Manager
- Coordinates
- 36.070, -88.068 (the zone’s center; the record gives no point)
Benton County Emergency Management reported ice accumulations brought down trees and power lines all across the county causing some power outages.
Ice Storm, Humphreys
- When
- December 7, 9:00 PM CST to December 8, 9:00 AM CST
- Where
- Humphreys forecast zone
- Reported by
- Social Media
- Coordinates
- 36.041, -87.776 (the zone’s center; the record gives no point)
Reports from Twitter indicated overnight ice accumulations of 0.25 inches on trees brought total ice accumulations from December 6 to December 8 to 0.50 inches in McEwen.
Ice Storm, Dickson
- When
- December 7, 9:00 PM CST to December 8, 9:00 AM CST
- Where
- Dickson forecast zone
- Property damage
- $50,000
- Reported by
- Emergency Manager
- Coordinates
- 36.149, -87.357 (the zone’s center; the record gives no point)
Dickson County Emergency Management and social media reported numerous trees and power lines were knocked down across the county. 6500 Dickson Electric customers were without power including the Herizon Medical Center Emergency Room. Overnight ice accumulations up to 0.25 inches brought total ice accumulations from December 6 to December 8 to 0.25 to 0.50 inches.
Ice Storm, Cheatham
- When
- December 7, 9:00 PM CST to December 8, 9:00 AM CST
- Where
- Cheatham forecast zone
- Property damage
- $20,000
- Reported by
- Utility Company
- Coordinates
- 36.261, -87.087 (the zone’s center; the record gives no point)
Cumberland Electric Membership Corporation reported over 3000 customers without power across mainly the northern half of Cheatham County due to ice accumulations on trees and power lines.
Ice Storm, Montgomery
- When
- December 7, 9:00 PM CST to December 8, 9:00 AM CST
- Where
- Montgomery forecast zone
- Property damage
- $20,000
- Reported by
- Social Media
- Coordinates
- 36.497, -87.383 (the zone’s center; the record gives no point)
Reports from Twitter indicated overnight ice accumulations up to 0.25 inches brought total ice accumulations from December 6 to December 8 up to 0.40 inches on trees and power lines in Clarksville. Widespread power outages affected much of Montgomery County.
Ice Storm, Robertson
- When
- December 7, 9:00 PM CST to December 8, 9:00 AM CST
- Where
- Robertson forecast zone
- Property damage
- $25,000
- Reported by
- Broadcast Media
- Coordinates
- 36.526, -86.871 (the zone’s center; the record gives no point)
Spotter and media reports indicated numerous trees and power lines down across Robertson County with scattered power outages mainly in southern part of the county. Several trees were knocked down on power lines along Empson Drive in Greenbrier. An NWS employee in White House measured overnight ice accumulations of 0.13 inches. Overnight ice accumulations up to 0.25 inches brought total ice accumulations from December 6 to December 8 up to 0.25 to 0.50 inches.
Winter Weather, Sumner
- When
- December 7, 9:00 PM CST to December 8, 9:00 AM CST
- Where
- Sumner forecast zone
- Reported by
- Social Media
- Coordinates
- 36.469, -86.460 (the zone’s center; the record gives no point)
Social media reports indicated 0.10 inches of ice accumulation in Westmoreland. Ice accumulations of 0.10 to 0.25 inches were estimated across Sumner County.
Winter Weather, Macon
- When
- December 7, 9:00 PM CST to December 8, 9:00 AM CST
- Where
- Macon forecast zone
- Reported by
- Social Media
- Coordinates
- 36.532, -86.007 (the zone’s center; the record gives no point)
Reports from Twitter indicated 0.23 inches of ice accumulation in Siloam. Ice accumulations of 0.10 to 0.25 inches were estimated across Macon County.
Winter Weather, Wilson
- When
- December 7, 9:00 PM CST to December 8, 9:00 AM CST
- Where
- Wilson forecast zone
- Reported by
- Law Enforcement
- Coordinates
- 36.155, -86.298 (the zone’s center; the record gives no point)
Law enforcement and social media reports indciated around 0.10 inches of ice accumulation across Wilson County. Numerous bridges and overpasses including Golden Bear Gateway near Curb Road had ice on them.
Winter Weather, Williamson
- When
- December 7, 9:00 PM CST to December 8, 9:00 AM CST
- Where
- Williamson forecast zone
- Reported by
- Emergency Manager
- Coordinates
- 35.894, -86.899 (the zone’s center; the record gives no point)
Williamson County Emergency Management reported up to 0.10 inches of ice accumulation across the county, with the highest amounts in western areas including Fairview. Several icy bridges and overpasses were reported.
Winter Weather, Davidson
- When
- December 7, 9:00 PM CST to December 8, 9:00 AM CST
- Where
- Davidson forecast zone
- Deaths
- 0 direct, 1 indirect
- Property damage
- $10,000
- Reported by
- Emergency Manager
- Coordinates
- 36.171, -86.777 (the zone’s center; the record gives no point)
Davidson County Emergency Management estimated around 0.10 inches of ice accumulation across most of the county, with 0.25 to 0.50 inches of ice accumulation at elevations above 900 feet. Ice formed on several bridges and overpasses across the county, resulting in several vehicle accidents. Ice on the 3rd Avenue Bridge over Interstate 65 just north of downtown Nashville contributed to a one vehicle accident with one fatality. Several trees and power lines were also knocked down in areas above 900 feet across the county.
Winter Weather, Perry
- When
- December 7, 9:00 PM CST to December 8, 9:00 AM CST
- Where
- Perry forecast zone
- Reported by
- Social Media
- Coordinates
- 35.643, -87.859 (the zone’s center; the record gives no point)
Social media reports indicated 0.10 to 0.25 inches of ice accumulation in portions of the county. Several roadways in rural areas reportedly were very icy.
- Ice Storm
- Freezing rain accumulating a quarter inch or more of ice, or less where it caused significant damage.
- Winter Weather
- Snow, sleet or freezing rain below warning levels that still caused disruption, damage or casualties.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Heavy Snow and Winter Weather in Nebraska, December 7 to 8, 20131 death · 6 events
- Heavy Snow in Idaho, December 7, 20131 death · 2 events
- Winter Weather in Texas, December 7, 2013$100,000 · 1 event
- Winter Weather in Arkansas, December 7 to 8, 201335 events
- Extreme Cold in Oregon, December 7 to 8, 201322 events
- Winter Storm and Heavy Snow in Colorado, December 7 to 8, 201320 events
- Winter Storm and Winter Weather in Tennessee, December 7 to 8, 201317 events
- Heavy Snow and Winter Weather in Nebraska, December 7 to 8, 201314 events
- Winter Storm in Utah, December 7 to 9, 201311 events
- Winter Weather in Mississippi, December 7 to 8, 20139 events
- Extreme Cold in Minnesota, December 7, 20138 events
- Winter Weather in Texas, December 7, 20138 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 490744, 490745, 490746, 490747, 490748, 490749, 490750, 491308, 491309, 491312, 491313, 491314.